# SDR AALA20101230TUL02

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 63,747 hours, 21,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY AREA CENTER EMERGENCY LIGHT L26 INOPERATIVE.  RESTORED CONNECTION ON BACK OF HOUSING ASSEMBLY.  OPS CHECK NORMAL
